Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 1

 
   

Convergence Analysis of Jacobi Pseudo-Spectral Method for the Volterra Delay Integro-Differential Equations

PP: 135-145
Author(s)
Zhang Xiao-yong, Li Junlin,
Abstract
The Jacobi pseudo-spectral method for the Volterra delay integro-differential equations of the second kind is proposed in this paper. We provide a rigorous error analysis for the proposed method, which indicates that the numerical errors (in the L2w a,b -norm and the LĄ-norm ) will decay exponentially provided that the source function is sufficiently smooth. Numerical examples are given to illustrate the theoretical results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved